# SDR USAA2012040500006

- Difficulty date: March 20, 2012
- Submitted: April 5, 2012
- Operation: Air carrier
- Aircraft: N252AU
- Make and model: Boeing 7672B7ER
- Aircraft serial: 24765
- Aircraft time: 90,768 hours, 16,634 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK - CRACK ON VERTICAL CHORD IN NOSE LANDING GEAR BAY AT BS 287, WL 168, RBL 25.  REPAIRED VERTICAL CHORD IN NOSE LANDING GEAR BAY AT BS 287, WL 168, RBL 25 IAW B767 SRM 57-70-12-0G FIG 1.
